# SDR 97ZZZM68

- Difficulty date: November 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Part number: BACB10AF510H
- Condition: Damaged
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ANC - CLIMBING THRU FL 10,000 FT A SOFT POPPING SOUND CAME FROM THE CARGO COMPT,  A LOUD POPPING SOUND FOLLOWED.  JARRING OF THE FLT DECK ACCOMP BY 'L ENTRY DOOR 1' LIGHT CAME ON.  CABIN PRESS WAS NORM.  VISUAL CHK'D, DOOR HANDLE IN LOCKED POSITION.  NO AIR LEAKAGE NOTICED.  FOUND L1 DOOR, AFT SIDE, UPPR AND LWR LATCH ROLLER CRANK BROKEN.  REPLACED BOTH UPPR AND LWR LATCH ROLLER CRANK AND ASSOCIATED HARDWARE.  UPPR AND LWR DOOR LATCH TORQUE TUBE HAD TO BE REMOVED AND REPLACED TO INSTALL LATCH ROLLER CRANK.  SCRATCHES IND THE 2 ROLLERS WERE NOT PROPERLY ENGAGED AT TOP AFT CORNER. (M)
